# SDR TWAA0103801

- Difficulty date: February 27, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N922TW
- Make and model: Doug DC-9-82
- Aircraft serial: 48013
- Aircraft time: 47,872 hours, 38,810 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS FROM CABIN ROWS 29 THRU 33, AND THE EMERGENCY LIGHTS IN THE TAIL COMPARTMENT, WERE INOPERATIVE.  FOUND RIBBON LIGHTS WITH MOISTURE AND DIRT AT CONTACTS.  CLEANED RIBBON LIGHT CONNECTOR AND FEED CONNECTOR.  CHECK-C 6-10-00 JFK.
